Alert archive / Wisconsin / Gale Warnings in 2011
Gale Warning 14, NWS Milwaukee, WI
NWS Milwaukee, WI issued this gale warning at Sep 25, 2011, 3:59 PM CDT. It took effect at Sep 26, 2011, 2:00 AM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Sep 25, 2011, 3:59 PM CDT (20:59 UTC)
- In effect from
- Sep 26, 2011, 2:00 AM CDT
- Expired
- Sep 26, 2011, 10:00 AM CDT
- In force
- 8 hr
- Issued by
- NWS Milwaukee, WI
The text
As transmitted, in the capitals the NWS used until 2016.
560 WHUS73 KMKX 252059 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 359 PM CDT SUN SEP 25 2011 ...STRONG EASTERLY WINDS TO DEVELOP OVERNIGHT... .A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW OVER THE REGION WILL DEVELOP SURFACE LOW PRESSURE OVER SOUTHERN ILLINOIS THAT WILL RAPIDLY DEEPEN AS IT LIFTS TOWARD SOUTHERN LAKE MICHIGAN OVERNIGHT. THE TIGHTENING PRESSURE GRADIENT WILL PRODUCE GUSTY EAST TO NORTHEAST WINDS THAT WILL INCREASE TO NEAR- GALE LEVELS OVERNIGHT INTO MONDAY MORNING. THE GUSTY WINDS WILL BUILD LARGE WAVES OVERNIGHT INTO MONDAY MORNING. THE WAVES AND WINDS WILL DECREASE WITH THE PRESSURE GRADIENT MID MONDAY MORNING AND INTO THE EVENING AS THE SURFACE LOW STALLS AND WEAKENS OVER NORTHERN ILLINOIS. LMZ645-646-260500- /O.CAN.KMKX.SC.Y.0071.110926T0000Z-110926T0700Z/ /O.UPG.KMKX.GL.A.0006.110926T0700Z-110926T1800Z/ /O.NEW.KMKX.GL.W.0014.110926T0700Z-110926T1300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 359 PM CDT SUN SEP 25 2011 ...GALE WARNING IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. WINDS WILL BEGIN TO EASE MONDAY MORNING. * WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY DAYBREAK AND 7 TO 10 FEET MONDAY MORNING. WAVES WILL SUBSIDE TO 3 TO 5 FEET MONDAY EVENING...AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-260500- /O.CAN.KMKX.SC.Y.0071.110926T0000Z-110926T0700Z/ /O.UPG.KMKX.GL.A.0006.110926T0700Z-110926T1800Z/ /O.NEW.KMKX.GL.W.0014.110926T0900Z-110926T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 359 PM CDT SUN SEP 25 2011 ...GALE WARNING IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY... ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY. THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. WINDS WILL BEGIN TO EASE BY MID MONDAY MORNING. * WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY DAYBREAK AND 7 TO 10 FEET MONDAY MORNING. WAVES WILL SUBSIDE TO 3 TO 5 FEET MONDAY EVENING...AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
4 follow-up statements
640 WHUS73 KMKX 260247 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 947 PM CDT SUN SEP 25 2011 ...STRONG EASTERLY WINDS TO DEVELOP OVERNIGHT... .A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW PRESSURE SYSTEM OVER THE REGION WILL CAUSE A SURFACE LOW PRESSURE OVER SOUTHERN ILLINOIS TO RAPIDLY DEEPEN AS IT LIFTS TOWARD SOUTHERN LAKE MICHIGAN OVERNIGHT. THE TIGHTENING PRESSURE GRADIENT WILL PRODUCE GUSTY EAST TO NORTHEAST WINDS THAT WILL INCREASE RAPIDLY TO NEAR GALE LEVELS OVERNIGHT INTO MONDAY MORNING. THE GUSTY WINDS WILL BUILD LARGE WAVES OVERNIGHT INTO MONDAY MORNING. THE WAVES AND WINDS WILL DECREASE WITH THE WEAKENING PRESSURE GRADIENT MID MONDAY MORNING AND INTO THE EVENING AS THE SURFACE LOW STALLS AND WEAKENS OVER NORTHERN ILLINOIS. LMZ645-646-261100- /O.CON.KMKX.GL.W.0014.110926T0700Z-110926T1300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 947 PM CDT SUN SEP 25 2011 ...GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 2 AM TO 8 AM CDT MONDAY. * WINDS: SOUTHEAST WINDS BACKING TO NORTHEAST AND INCREASING TO 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. WINDS WILL BEGIN TO EASE MONDAY MORNING. * WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY DAYBREAK AND 7 TO 10 FEET MONDAY MORNING. WAVES WILL SUBSIDE TO 3 TO 5 FEET MONDAY EVENING...AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-261100- /O.CON.KMKX.GL.W.0014.110926T0900Z-110926T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 947 PM CDT SUN SEP 25 2011 ...GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY... A GALE WARNING REMAINS IN EFFECT FROM 4 AM TO 10 AM CDT MONDAY. * WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. WINDS WILL BEGIN TO EASE BY MID MONDAY MORNING. * WAVES: 2 TO 4 FEET THIS EVENING...BUILDING TO 6 TO 8 FEET BY DAYBREAK AND 7 TO 10 FEET MONDAY MORNING. WAVES WILL SUBSIDE TO 3 TO 5 FEET MONDAY EVENING...AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ DAVIS WWW.WEATHER.GOV/MKX
815 WHUS73 KMKX 260901 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 401 AM CDT MON SEP 26 2011 STRONG EASTERLY WINDS THIS MORNING .A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW PRESSURE SYSTEM OVER THE REGION WILL BRING A DEEP SURFACE LOW PRESSURE OVER SOUTHERN LAKE MICHIGAN EARLY THIS MORNING...THEN WEST ALONG THE WISCONSIN/ILLINOIS BORDER DURING THE DAY. THE TIGHT PRESSURE GRADIENT AROUND THE LOW WILL PRODUCE STRONG EAST TO NORTHEAST WINDS GALE-LEVEL GUSTS THROUGH MID-MORNING...AND BUILD LARGE WAVES ON THE LAKE. THE WAVES AND WINDS WILL DECREASE WITH THE WEAKENING PRESSURE GRADIENT AROUND MID-MORNING AND INTO THE EVENING AS THE SURFACE LOW STALLS AND WEAKENS OVER NORTHERN ILLINOIS. LMZ645-646-261300- /O.CON.KMKX.GL.W.0014.000000T0000Z-110926T1300Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 401 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. * WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS SHIFTING EAST EARLY THIS MORNING. WINDS WILL BACK SOUTHEAST AND BEGIN TO EASE MID-MORNING. * WAVES: 6 TO 8 FEET BY DAYBREAK AND 7 TO 10 FEET BY MID-MORNING. WAVES WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING...AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-261500- /O.CON.KMKX.GL.W.0014.000000T0000Z-110926T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 401 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. WINDS WILL SHIFT SOUTHEAST AND BEGIN TO EASE BY MID-MORNING. * WAVES: 6 TO 8 FEET BY DAYBREAK AND 7 TO 10 FEET BY MID-MORNING. WAVES WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING...AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
100 WHUS73 KMKX 261258 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 758 AM CDT MON SEP 26 2011 STRONG EASTERLY WINDS THIS MORNING .A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW PRESSURE SYSTEM OVER THE REGION WILL BRING A DEEP SURFACE LOW PRESSURE OVER SOUTHERN LAKE MICHIGAN EARLY THIS MORNING...THEN WEST ALONG THE WISCONSIN/ILLINOIS BORDER DURING THE DAY. THE TIGHT PRESSURE GRADIENT AROUND THE LOW WILL PRODUCE STRONG EAST TO NORTHEAST WINDS GALE-LEVEL GUSTS THROUGH MID-MORNING...AND BUILD LARGE WAVES ON THE LAKE. THE WAVES AND WINDS WILL DECREASE WITH THE WEAKENING PRESSURE GRADIENT AROUND MID-MORNING AND INTO THE EVENING AS THE SURFACE LOW STALLS AND WEAKENS OVER NORTHERN ILLINOIS. LMZ645-646-261400- /O.EXT.KMKX.GL.W.0014.000000T0000Z-110926T1400Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 758 AM CDT MON SEP 26 2011 ...GALE WARNING NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING... THE GALE WARNING IS NOW IN EFFECT UNTIL 9 AM CDT THIS MORNING. * WINDS: EAST WINDS 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. WINDS WILL BACK SOUTHEAST AND BEGIN TO EASE MID-MORNING. * WAVES: 7 TO 10 FEET BY MID-MORNING. WAVES WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING...AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ LMZ643-644-261500- /O.CON.KMKX.GL.W.0014.000000T0000Z-110926T1500Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 758 AM CDT MON SEP 26 2011 ...GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING... A GALE WARNING REMAINS IN EFFECT UNTIL 10 AM CDT THIS MORNING. * WINDS: EAST TO NORTHEAST AT 15 TO 25 KNOTS WITH GUSTS UP TO 35 KNOTS. WINDS WILL SHIFT SOUTHEAST AND BEGIN TO EASE BY MID- MORNING. * WAVES: 7 TO 10 FEET BY MID-MORNING. WAVES WILL SUBSIDE TO 3 TO 5 FEET THIS EVENING...AND 2 TO 4 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ REM WWW.WEATHER.GOV/MKX
489 WHUS73 KMKX 261446 MWWMKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 946 AM CDT MON SEP 26 2011 ...STRONG WINDS THIS MORNING EASING THROUGH THE DAY... .A STRONG DISTURBANCE WRAPPING AROUND A STALLED UPPER LEVEL LOW PRESSURE SYSTEM OVER THE REGION WILL PUSH A SURFACE LOW WEST ALONG THE WISCONSIN/ILLINOIS BORDER DURING TODAY. THE TIGHT PRESSURE GRADIENT AROUND THE LOW WILL PRODUCE CONTINUED BREEZY WINDS ACROSS THE AREA TODAY...THOUGH THE GALE FORCE GUSTS HAVE BEGUN TO WIND DOWN FROM SOUTH TO NORTH. THE WINDS WILL CONTINUE TO DECREASE THROUGH THE DAY...WITH HIGHER WAVES HOLDING ON THROUGH THE EVENING HOURS. LMZ643-644-262300- /O.EXP.KMKX.GL.W.0014.000000T0000Z-110926T1500Z/ /O.NEW.KMKX.SC.Y.0072.110926T1500Z-110927T0600Z/ SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- 946 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... ...GALE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. THE GALE WARNING WILL EXPIRE AT 10 AM CDT THIS MORNING. * WINDS: EAST AT 15 TO 25 KNOTS WITH GUSTS TO 35 KNOTS THROUGH MID MORNING...VEERING SOUTHEAST AND EASING LATE MORNING INTO THE AFTERNOON. * WAVES: 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET BY EVENING...AND 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OR FREQUENT GUSTS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ LMZ645-646-262300- /O.NEW.KMKX.SC.Y.0072.110926T1446Z-110927T0600Z/ NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 946 AM CDT MON SEP 26 2011 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 AM CDT TUESDAY... THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 AM CDT TUESDAY. * WINDS: SOUTH TO SOUTHEAST AT 15 TO 25 KNOTS...EASING LATE MORNING INTO THE AFTERNOON. * WAVES: 7 TO 10 FEET SUBSIDING TO 4 TO 6 FEET BY EVENING...AND 2 TO 4 FEET AFTER MIDNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS AND/OR WAVES OF AT LEAST 3 TO 5 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ DDV WWW.WEATHER.GOV/MKX
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this gale warning went out at Sep 25, 3:46 PM CDT, 13 minutes earlier.
Area forecast discussion, Sep 25, 3:46 PM CDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
346 PM CDT SUN SEP 25 2011
.SHORT TERM...
TONIGHT AND MONDAY...FORECAST CONFIDENCE...MEDIUM TO HIGH
UPPER LOW JUST SOUTH OF THE WI/IL BORDER WILL WOBBLE EAST TONIGHT.
MEANWHILE...DEEPENING SFC LOW WILL WRAP NORTH AND THEN WEST AROUND
THE UPPER LOW...REACHING FAR SW WI BY LATE MONDAY MORNING. MODELS
STILL SHOWING DEEP MOISTURE...DEEP Q-VECTOR CONVERGENCE...AND PRETTY
STRONG 850-700MB WARM AIR ADVECTION MOVING RIGHT OVER THE FORECAST
AREA LATER TONIGHT. MODELS THUS CONTINUE TO BRING THE BULLSEYE OF
QPF RIGHT OVER THE AREA...AND THUS EXPANDED 100 POPS THROUGH THE
ENTIRE CWA AFTER MIDNIGHT TONIGHT. LOOKS LIKE A GOOD RAIN IN STORE
TONIGHT...WITH SOME EMBEDDED THUNDER POSSIBLE.
OTHER ISSUE TONIGHT WILL BE INCREASING WINDS AS THE PRESSURE
GRADIENT TIGHTENS. BEST WINDS WILL PROBABLY BE OVER THE LAKE WITH
THE RELATIVELY MILD WATERS...BUT THIS WILL LIKELY THEN TRANSLATE TO
HIGHER GUSTS INLAND ALONG THE SHORE. THINK GUSTS TO 30 OR 35 MPH ARE
POSSIBLE ALONG THE LAKE AFTER MIDNIGHT TONIGHT INTO EARLY MONDAY
MORNING.
DRY SLOT WILL BEGIN WORKING INTO THE AREA FROM THE SOUTHEAST MONDAY
MORNING...SO KEPT HIGHEST POPS TOMORROW IN THE NORTH AND WEST. LOOKS
LIKE HIGHS STUCK AROUND 60 OR THE LOW 60S AGAIN MONDAY WITH THE RAIN
AND CLOUDS.
MONDAY NIGHT THROUGH WEDNESDAY...FORECAST CONFIDENCE MEDIUM
OCCLUDED LOW WILL MOVE ACROSS NRN IL MON NT AND THEN STALL OVER
SRN LAKE MI FOR TUE AND TUE NT BEFORE SLOWLY MOVING EWD ON WED.
MAJORITY OF PCPN WILL REMAIN NEAR THE CENTER OF THE LOW EXCEPT ON
TUE WHEN ANOTHER LOBE OF VORTICITY ADVECTION AND WEAK 850-700 MB
FRONTOGENESIS WILL AFFECT ERN WI AND PORTIONS OF SOUTH CENTRAL WI.
LAKE WATER TO 850 MB TEMP DIFFERENCE WILL REMAIN AROUND 11C SO LAKE
EFFECT SHOWERS ARE STILL POSSIBLE AS WELL. OVERALL...RAIN CHANCES
WILL CONTINUE THROUGH THIS PERIOD WITH BEST CHANCES IN ERN WI
CLOSER TO THE OCCLUDED LOW.
.LONG TERM...
THURSDAY THROUGH SUNDAY...FORECAST CONFIDENCE MEDIUM
OCCLUDED LOW TO FINALLY MOVE AWAY BY LATE WED WITH SWLY WINDS AND
WARM ADVECTION TO DEVELOP WED NT AND THU AM. AN UPPER TROUGH WILL
THEN MOVE SEWD FROM CANADA INTO THE NRN GRTLKS WITH A COLD FRONT
TO SWEEP ACROSS SRN WI THU AFT. SLIGHT CHANCE POPS ARE FCST FOR
THE FROPA THU AND THU NT. BREEZY NORTHWEST WINDS AND COLD
ADVECTION TO PREVAIL THU AFT INTO FRIDAY WITH HIGH PRESSURE TO
SETTLE OVER THE REGION FOR FRI NT AND SAT. UPPER RIDGING AND SWLY
WINDS AND WARM ADVECTION TO RETURN FOR SUNDAY.
&&
.AVIATION/00Z TAFS/...SHOWERS AND A FEW THUNDERSTORMS WILL CONTINUE
INTO EVENING...WITH THE BEST CHANCE ACROSS THE NORTHEAST. CIGS/VSBYS
WILL GENERALLY BOUNCE BACK AND FORTH BETWEEN VFR AND MVFR AS SHOWERS
COME AND GO. PREVAILING MVFR THEN POSSIBLY IFR CONDITIONS EXPECTED
LATE EVENING AND OVERNIGHT...AS DEEPENING SFC LOW PRESSURE MOVES
OVERHEAD. WIDESPREAD RAINFALL WITH A FEW EMBEDDED THUNDERSTORMS IS
EXPECTED WITH THIS LOW LATER TONIGHT INTO MONDAY MORNING.
ADDITIONALLY...WINDS WILL PICK UP OUT OF THE EAST OVERNIGHT AS THE
PRESSURE GRADIENT TIGHTENS. HIGHEST GUSTS WILL BE TOWARD THE
LAKE...POSSIBLY UP TO 30 KNOTS AT TIMES INTO MONDAY MORNING.
&&
.MARINE...STILL LOOKS LIKE A POTENTIAL FOR LOW END GALE FORCE GUSTS
LATER TONIGHT INTO EARLY MONDAY MORNING...SO OPTED TO GO WITH A GALE
WARNING. DEEPENING LOW PRESSURE WILL CAUSE A TIGHTENING PRESSURE
GRADIENT ACROSS THE AREA TONIGHT. SHOULD BE SOME DECENT MIXING OVER
THE WATER WITH RELATIVELY MILD WATER TEMPS. SOUNDINGS INDICATE GUSTS
TO 35 KNOTS POSSIBLE BY MIDNIGHT IN THE SOUTH...EXPANDING TO THE
NORTH INTO THE NIGHT...THEN TAPERING OFF IN THE MORNING. GALE
WARNING IS THROUGH EARLY TO MID MORNING...AND SMALL CRAFT ADVISORY
WILL BE NEEDED AS WINDS SETTLE DOWN...WITH WAVE OF 8-10 FEET MONDAY
MORNING...SUBSIDING TO AROUND 3 TO 5 FEET BY EVENING.
&&
.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING FROM 2 AM TO 8 AM CDT MONDAY FOR LMZ645-646.
GALE WARNING FROM 4 AM TO 10 AM CDT MONDAY FOR LMZ643-644.
&&
TONIGHT/MONDAY AND AVIATION/MARINE...DDV
MONDAY NIGHT THROUGH SUNDAY...GEHRINGHazardous weather outlook, Sep 25, 5:14 AM CDT, 10 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 514 AM CDT SUN SEP 25 2011 WIZ046-047-051-052-056>060-062>072-261015- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- 514 AM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS...MAINLY NEAR LAKE MICHIGAN AND OVER FAR EASTERN WISCONSIN THIS MORNING...SPREADING WEST DURING THE DAY AND THIS EVENING. FUNNEL CLOUDS ARE POSSIBLE. EASTERLY WIND GUSTS UP TO 35 MPH ARE POSSIBLE AFTER MIDNIGHT TONIGHT IN THE LAKESHORE COUNTIES. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED MONDAY. FUNNEL CLOUDS ARE POSSIBLE IN FAR EASTERN WISCONSIN. .SPOTTER INFORMATION STATEMENT... ANY REPORTS OF WATERSPOUTS OVER LAKE MICHIGAN WOULD BE APPRECIATED. LMZ643>646-261015- SHEBOYGAN TO PORT WASHINGTON WI- PORT WASHINGTON TO NORTH POINT LIGHT WI- NORTH POINT LIGHT TO WIND POINT WI- WIND POINT WI TO WINTHROP HARBOR IL- 514 AM CDT SUN SEP 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT EXPECT SCATTERED THUNDERSTORMS AND ISOLATED WATERSPOUTS OVER LAKE MICHIGAN. THE POTENTIAL FOR STORMS AND WATERSPOUTS IS DUE TO UNSTABLE CONDITIONS OVER THE LAKE...WITH COLD TEMPERATURES IN THE UPPER LEVELS OF THE ATMOSPHERE MOVING OVER THE RELATIVELY WARM WATER TEMPERATURES. A SMALL CRAFT ADVISORY GOES INTO EFFECT THIS EVENING AS EAST WINDS INCREASE WITH THE APPROACH OF A DEEPENING LOW PRESSURE AREA. WIND GUSTS MAY REACH GALE LEVELS OVERNIGHT...SO A GALE WATCH IS IN EFFECT AFTER MIDNIGHT. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY STRONG EASTERLY WINDS WILL APPROACH GALE LEVELS EARLY MONDAY...BUILDING LARGE WAVES. A GALE WATCH IS IN EFFECT UNTIL 1 PM MONDAY AFTERNOON. THE WINDS WILL SLOWLY EASE THROUGH THE AFTERNOON. THERE IS A CHANCE OF THUNDERSTORMS OVER LAKE MICHIGAN FOR MONDAY. REM WWW.WEATHER.GOV/MKX
In the hours before
Special weather statement, Sep 25, 2:26 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 226 PM CDT SUN SEP 25 2011 WIZ067-068-252045- GREEN-LAFAYETTE- 226 PM CDT SUN SEP 25 2011 ...STRONG THUNDERSTORM MOVING INTO SOUTHWEST LAFAYETTE COUNTY AND EASTERN GREEN COUNTY... AT 220 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTH CENTRAL STEPHENSON COUNTY...MOVING NORTH AT 20 MPH. FUNNEL CLOUDS...PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... ARGYLE BY 315 PM CDT... YELLOWSTONE LAKE STATE PARK BY 335 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. GEHRING
Local storm report, Sep 25, 2:37 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
237 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0225 PM FUNNEL CLOUD 4 NW MONTICELLO 42.79N 89.65W
09/25/2011 GREEN WI TRAINED SPOTTER
FUNNEL CLOUD NORTHWEST OF MONTICELLO MOVING SOUTHEAST TO
NORTHWEST.
&&
MEBSpecial weather statement, Sep 25, 2:43 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 243 PM CDT SUN SEP 25 2011 WIZ062-063-067-068-252100- DANE-GREEN-IOWA-LAFAYETTE- 243 PM CDT SUN SEP 25 2011 ...STRONG THUNDERSTORM MOVING INTO SOUTHEAST IOWA COUNTY... AT 238 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER NORTHWESTERN GREEN COUNTY...MOVING NORTHWEST AT 15 MPH. THIS THUNDERSTORMS PRODUCED A FUNNEL CLOUD 4 MILES NORTHWEST AT MONTICELLO AROUND 225 PM. FUNNEL CLOUDS...PEA SIZE HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BLANCHARDVILLE BY 250 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. GEHRING
Local storm report, Sep 25, 3:00 PM CDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
300 PM CDT SUN SEP 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0255 PM FUNNEL CLOUD 2 SE SOUTH WAYNE 42.55N 89.85W
09/25/2011 LAFAYETTE WI LAW ENFORCEMENT
FUNNEL CLOUD REPORTED AROUND 255 PM IN FAR SOUTHEAST
LAFAYETTE COUNTY.
&&
MEBSpecial weather statement, Sep 25, 3:00 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 300 PM CDT SUN SEP 25 2011 WIZ046-047-051-052-056>060-062>072-260000- MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE- WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE- LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA- INCLUDING THE CITIES OF...MONTELLO...BERLIN...FOND DU LAC... SHEBOYGAN...BARABOO...PORTAGE...WISCONSIN DELLS...BEAVER DAM... WEST BEND...PORT WASHINGTON...DODGEVILLE...MADISON...JEFFERSON... LAKE MILLS...WAUKESHA...BROOKFIELD...MILWAUKEE...DARLINGTON... MONROE...JANESVILLE...BELOIT...ELKHORN...LAKE GENEVA...RACINE... KENOSHA 300 PM CDT SUN SEP 25 2011 ...FUNNEL CLOUDS WILL CONTINUE THIS AFTERNOON... FUNNEL CLOUDS HAVE BEEN OCCURRING WITH THE STRONGER SHOWERS AND THUNDERSTORMS THIS AFTERNOON. COLD AIR ALOFT AND A MOIST LOW LEVEL AIRMASS IS CONTRIBUTING TO AN UNSTABLE AIRMASS ESPECIALLY IN THE LOW LEVELS OF THE ATMOSPHERE. RISING AIR CURRENTS WITHIN THE SHOWERS AND THUNDERSTORMS ARE STRONG ENOUGH TO PRODUCE FUNNEL CLOUDS ESPECIALLY NEAR WIND SHIFT LINES. FUNNEL CLOUDS AND WATERSPOUTS ARE ALSO POSSIBLE OVER LAKE MICHIGAN. THE DEVELOPMENT OF TORNADOES IS UNLIKELY BUT CANNOT BE COMPLETELY RULED OUT. ANY TORNADOES WOULD BE BRIEF AND RELATIVELY WEAK. GEHRING
Special weather statement, Sep 25, 3:20 PM CDT, 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 320 PM CDT SUN SEP 25 2011 WIZ062-252115- IOWA- 320 PM CDT SUN SEP 25 2011 ...STRONG THUNDERSTORM MOVING THROUGH EASTERN AND CENTRAL IOWA COUNTY... AT 316 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM WITH ROTATION OVER EXTREME SOUTHEASTERN IOWA COUNTY...MOVING NORTHWEST AT 10 MPH. FUNNEL CLOUDS...ONE HALF INCH DIAMETER HAIL...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THIS STORM. * THE THUNDERSTORM WILL BE NEAR... BLUE MOUND STATE PARK BY 405 PM CDT... SEEK SHELTER IN A STURDY STRUCTURE UNTIL THIS STORM HAS PASSED. GEHRING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 25, 4:14 AM CDT | Gale Watch | MKX | 12 hr | |
| Sep 25, 4:14 AM CDT | Small Craft Advisory | MKX | 12 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.